Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An improved upper bound for global dimension of semigroup algebras


Author: William R. Nico
Journal: Proc. Amer. Math. Soc. 35 (1972), 34-36
MSC: Primary 20M25; Secondary 16A60
MathSciNet review: 0296182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An upper bound for the global dimension of the semigroup algebra of a finite regular monoid in terms of an ideal series for the monoid is determined by the partially ordered set of $ \mathcal{I}$-classes of the monoid. In particular, if the monoid is combinatorial, the global dimension of the algebra is bounded by the sum of the global dimension of the coefficient ring and twice the length of the longest chain of $ \mathcal{I}$-classes in the monoid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M25, 16A60

Retrieve articles in all journals with MSC: 20M25, 16A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0296182-8
PII: S 0002-9939(1972)0296182-8
Keywords: Homological dimension, semigroup, semigroup algebra, rings
Article copyright: © Copyright 1972 American Mathematical Society